# SDR CA021218004

- Difficulty date: December 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,892 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Line
- Part number: AE3663218G0150
- Condition: Ruptured
- Location: Brake System
- Component: Brake, Aeroquip
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) AT A FLEX POINT NEAR THE UPPER FITTING OF THE LOWER BRAKE LINE RUPTERED ALLOWING THE BRAKE FLUID TO ESCAPE.  UPON ARRIVAL AT CYXD ON FINAL FOR RUNWAY 16, THE GEAR WAS SELECTED DOWN. IMMEDIATELY TWO LIGHTS ILLUMINATED (POWER BRAKE LOW PRESS  AND ANTISKID INOP) AND STAYED ON. TOWER WAS ADVISED, CREW CLIMBEDTO 4,000 FT WEST OF EDMONTON AND FOLLOWED THE CHECKLIST. LANDING DISTANCE WAS RECALCULATED AND THE CITATION WAS LANDED WITHOUT FURTHER INCIDENT, USING REVERSE THRUST AND EMERGENCY BRAKING. AIRCRAFT WA S SHUTDOWN ON THE RUNWAY AND TOWED IN. NO DAMAGE EVIDENT.
